# SDR DALA2019031901838

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 86,563 hours, 37,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CRACK FOUND AT LT WING HOLE POSITION 1 (9 O'CLOCK DIRECTION) ENGINE DRAG FITTING CLAMP UP, SEE CARD 5720-01100-0101A FIG 7 FOR REF. REF NR. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AS PER ERA #575649-14 A.D. (0991489)
